RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1980, Volume 25, Issue 1, Pages 140–142 (Mi tvp1021)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On the measurability of stochastic processes

A. V. Skorohod

Kiev

Abstract: We consider a stochastic process $X_t(\omega)$, $t\ge0$, defined on the probability space $(\Omega,\mathscr F,\mathbf P)$ and investigate the conditions under which there exists measurable, progressively measurable or predictable modification of the process.

Full text: PDF file (241 kB)

English version:
Theory of Probability and its Applications, 1980, 25:1, 139–141

Bibliographic databases:

Received: 26.09.1978

Citation: A. V. Skorohod, “On the measurability of stochastic processes”, Teor. Veroyatnost. i Primenen., 25:1 (1980), 140–142; Theory Probab. Appl., 25:1 (1980), 139–141

Citation in format AMSBIB
\Bibitem{Sko80}
\by A.~V.~Skorohod
\paper On the measurability of stochastic processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1980
\vol 25
\issue 1
\pages 140--142
\mathnet{http://mi.mathnet.ru/tvp1021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=560064}
\zmath{https://zbmath.org/?q=an:0456.60033|0419.60030}
\transl
\jour Theory Probab. Appl.
\yr 1980
\vol 25
\issue 1
\pages 139--141
\crossref{https://doi.org/10.1137/1125012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LG24200012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1021
  • http://mi.mathnet.ru/eng/tvp/v25/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bukhvalov, “Application of methods of the theory of order-bounded operators to the theory of operators in $L^p$-spaces”, Russian Math. Surveys, 38:6 (1983), 43–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. A. Kolodii, “Existence and continuity with respect to parameter of solutions to stochastic Volterra equations in a plane”, Russian Math. (Iz. VUZ), 54:2 (2010), 16–27  mathnet  crossref  mathscinet  zmath  elib
    3. N. A. Kolodij, “On the measurability with respect to a parameter of stochastic integral driven by two-parametric strong martingale”, Theory Probab. Appl., 56:1 (2012), 132–140  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:247
    Full text:138
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021